Alert archive / Louisiana / Special Weather Statements in 2012

Special Weather Statement, NWS Lake Charles, LA

May 31, 2012Lafayette Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at May 31, 2012, 8:21 PM CDT for Lafayette Parish, Louisiana. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2012, 8:21 PM CDT (01:21 UTC)
Expired
May 31, 2012, 9:15 PM CDT
In force
54 min
Issued by
NWS Lake Charles, LA

County Lafayette Parish, LA

The radar

The Lake Charles radar (KLCH), 115 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 8:30 PM CDTHAIL 0.25Scott, LAPEA SIZED HAIL REPORTED IN SCOTT VIA TWITTER
May 31, 8:32 PM CDTHAIL 0.5Lafayette, LAPEA TO MARBLE SIZED HAIL REPORTED AT AMBASSADOR CAFFREY AND IH10

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
558 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WWUS84 KLCH 010121
SPSLCH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
821 PM CDT THU MAY 31 2012

LAZ044-053-010215-
LAFAYETTE LA-IBERIA LA-
821 PM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE AND IBERIA PARISHES
UNTIL 915 PM CDT...

AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF SCOTT...MOVING EAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SCOTT BY 830 PM...
  CARENCRO BY 840 PM...
  LAFAYETTE BY 850 PM...
  BROUSSARD AND YOUNGSVILLE BY 915 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3001 9198 3003 9196 3007 9206 3013 9209
      3011 9213 3020 9225 3022 9224 3024 9218
      3031 9213 3031 9195 3028 9195 3026 9197
      3023 9194 3019 9198 3018 9192 3015 9191
      3008 9195 3006 9190 2998 9194

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at May 31, 6:13 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 31, 6:13 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
613 PM CDT THU MAY 31 2012

.DISCUSSION...
00Z TAF ISSUANCE.

&&

.AVIATION...
SHRA/TSRA NOW WELL SOUTH AND EAST OF THE REGION...WITH ONLY SCT
MID LEVEL DEBRIS CLOUDS LEFT ACROSS THE REGION. WITH THE RAINFALL
TODAY...ADDITIONAL GROUND MOISTURE COMBINED WITH THE L&V WINDS AND
MOSTLY CLEAR SKIES WILL LEAD TO PATCHY BR LATER THIS EVENING INTO
THE EARLY OVERNIGHT HOURS. THUS...MVFR VSBY POSSIBLE BETWEEN
04-08Z AT AEX...AND 08-12Z FOR BPT/LCH/LFT/ARA. THE ENDING TIME
WILL BE DEPENDENT ON THE ARRIVAL OF THE LOWER DEWPTS WITH THE
FROPA AT AEX...EXPECTING THIS BETWEEN 06-08Z. FURTHER SOUTH...NOT
LIKELY TO SEE THESE LOWER DEWPTS UNTIL 12Z. BY 15Z FRI...N WINDS
8-10 KTS EXPECTED AT ALL TERMINALS...WITH VFR CONDITIONS.

DML

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT THU MAY 31 2012/

DISCUSSION...
CURRENT SFC ANALYSIS SHOWS AN AREA OF LOW PRESSURE OVER THE MO
BOOTHEEL WITH A TRAILING COLD FRONT EXTENDING SWWD THROUGH NWRN LA
TO CNTL TX. WATER VAPOR IMAGERY SHOWS A SHORTWAVE CROSSING THE
FORECAST AREA ATTM...AND CONVECTION ASSOCIATED WITH IT HAS NOW
MOVED EAST OF THE FORECAST AREA WITH JUST A LITTLE TRAILING
STRATIFORM RAIN OVER THE ATCHAFALAYA BASIN. ANOTHER ROUND OF
CONVECTION ASSOCIATED WITH AN OUTFLOW BOUNDARY MOVING OFF THE CNTL
TX COAST ATTM AND SHOULD REMAIN OUTSIDE THE CWA COASTAL WATERS.

BULK OF THIS RAIN EVENT SHOULD BE OVER ALTHOUGH HAVE MAINTAINED
CHANCE POPS AREAWIDE FOR THIS EVENING SHOULD IN CASE AIRMASS CAN
RE-DESTABILIZE PRIOR TO FRONTAL PASSAGE LATER TONIGHT. BY 12Z
FRONT IS PROGGED TO BE LOCATED IN THE COASTAL WATERS TO VERMILION
BAY SO HIGHEST POPS FOR THE OVERNIGHT WILL BE OVER LOWER ACADIANA
TO ACCOUNT. WITH THE FRONT POSSIBLY DRIFTING BACK NWD DURING THE
DAY TOMORROW...AND POSSIBLY ACCOMPANIED BY SUFFICIENT LINGERING LOW-
LEVEL MOISTURE...HAVE MAINTAINED SLIGHT CHANCE POPS AREAWIDE FOR
TOMORROW.

FOR THE WEEKEND INTO MONDAY WEAK RIDGING ALOFT BUILDS OVER THE
FORECAST AREA AND LOOKS TO PROVIDE ENOUGH CAPPING TO SHUT OFF ANY
POTENTIAL CONVECTION. BY MID-WEEK THE RIDGE IS PROGGED TO DRIFT
BACK TO THE WEST WHILE TROFFING DEEPENS OVER THE EAST COAST.
MEANWHILE A NICE SLUG OF MOISTURE IS PROGGED TO MOVE NWD FROM THE
GULF. COMBO OF THESE FEATURES WITH DIURNAL SEA BREEZE DEVELOPMENT
SHOULD ALLOW FOR WIDELY SCATTERED TO SCATTERED AFTERNOON
CONVECTIVE DEVELOPMENT FOR THE REMAINDER OF THE FORECAST PERIOD.

MARINE...
WINDS WILL BRIEFLY TURN NWRLY BEHIND THE FRONT LATE TONIGHT OR
TOMORROW MORNING AND LINGER INTO THE AFTERNOON BEFORE RETURNING TO
A MORE ONSHORE DIRECTION AS THE FRONT DRIFTS BACK NWD. BEYOND THAT
HIGH PRESSURE RE-ESTABLISHING OVER THE GULF WILL MAINTAIN A MAINLY
LIGHT SRLY FLOW FOR THE REMAINDER OF THE PERIOD. NO FLAGS
ANTICIPATED ATTM.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  72  87  68  89  72 /  40  20  10  10  10
KBPT  72  87  70  89  73 /  30  20  10  10  10
KAEX  67  85  62  90  68 /  50  20  10  10  10
KLFT  72  87  65  89  71 /  50  20  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 31, 4:46 AM CDT, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
446 AM CDT THU MAY 31 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
011000-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
446 AM CDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT APPROACHING AND MOVING ACROSS THE AREA LATE THURSDAY
INTO THURSDAY NIGHT WILL BRING A CHANCE FOR SHOWERS AND
THUNDERSTORMS. WITH AMPLE INSTABILITY AND SHEAR IN PLACE... A FEW
OF THE THUNDERSTORMS COULD BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREAT. THE STORM PREDICTION CENTER HAS
THE AREA WITHIN A SLIGHT RISK FOR SEVERE THUNDERSTORMS...PRIMARILY
ALONG AND NORTH OF INTERSTATE 10.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-011000-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
446 AM CDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WITH THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL
ADVANCE INTO THE NEAR COASTAL WATERS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO SIGNIFICANT WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Local storm report, May 31, 2:24 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
224 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     LIGHTNING        1 SE EUNICE             30.48N 92.41W
05/31/2012                   ST. LANDRY         LA   BROADCAST MEDIA

            MEDIA REPORTED THAT LIGHTNING STRUCK A HOUSE ON
            PERCHVILLE RD JUST OUTSIDE OF EUNICE LA STARTING A FIRE.
            NO REPORTED INJURIES.

&&

RDEAL
Local storm report, May 31, 2:26 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
226 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     LIGHTNING        1 SE EUNICE             30.48N 92.41W
05/31/2012                   ST. LANDRY         LA   BROADCAST MEDIA

            MEDIA REPORTED THAT LIGHTNING STRUCK A HOUSE ON
            PERCHVILLE RD JUST OUTSIDE OF EUNICE LA STARTING A FIRE
            ENGULFING THE HOUSE IN FLAMES. NO REPORTED INJURIES.

&&

RDEAL
Local storm report, May 31, 2:54 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
254 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FUNNEL CLOUD     KOUNTZE                 30.37N 94.32W
05/31/2012                   HARDIN             TX   LAW ENFORCEMENT

            HARDIN COUNTY SHERIFF CALLED TO REPORT A FUNNEL CLOUD
            OVER THE COURT HOUSE.

1103 AM     HAIL             3 E SOUR LAKE           30.14N 94.35W
05/31/2012  E0.25 INCH       HARDIN             TX   PUBLIC

            PEA SIZED HAIL REPORTED AT PINEWOOD ESTATES NEAR SOUR
            LAKE TX.

1118 AM     TSTM WND GST     4 WNW ORANGE            30.12N 93.82W
05/31/2012  U0.00 MPH        ORANGE             TX   PUBLIC

            PUBLIC REPORTED A TORNADO AT THE INTERSECTION OF I10 AND
            HWY62

1122 AM     TSTM WND GST     DEQUINCY                30.45N 93.44W
05/31/2012  E55.00 MPH       CALCASIEU          LA   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED WIND GUSTING 45 TO 55 AND
            POWER OUTAGES IN DEQUINCY.

1125 AM     TSTM WND DMG     SINGER                  30.65N 93.41W
05/31/2012                   BEAUREGARD         LA   LAW ENFORCEMENT

            SHERIFF REPORTS TREE DOWN IN SINGER AND PEA SIZED HAIL
            JUST TO THE SOUTH OF SINGER

1130 AM     TSTM WND GST     ANACOCO                 31.26N 93.34W
05/31/2012  E0.00 MPH        VERNON             LA   LAW ENFORCEMENT

            VERNON PARISH SHERIFF RELAYED A PUBLIC REPORT OF A
            POSSIBLE TORNADO TOUCHDOWN IN ANACOCO LA.

1140 AM     FUNNEL CLOUD     SINGER                  30.65N 93.41W
05/31/2012                   BEAUREGARD         LA   PUBLIC

            PUBLIC REPORTED SEEING MULIPLE SMALL FUNNEL CLOUDS NOT
            TOUCHING THE GROUND

1155 AM     TSTM WND DMG     2 N DEQUINCY            30.48N 93.44W
05/31/2012                   CALCASIEU          LA   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED THAT A PINE TREE IS DOWN
            ON A POWER LINE JUST NORTH OF DEQUINCY LA

1222 PM     TSTM WND DMG     ALEXANDRIA              31.29N 92.46W
05/31/2012                   RAPIDES            LA   LAW ENFORCEMENT

            RAPIDES POLICE RELAYED REPORT OF MULTIPLE TREES DOWN ON
            CARS IN ALEXANDRIA

1223 PM     TSTM WND DMG     PINE PRAIRIE            30.78N 92.42W
05/31/2012                   EVANGELINE         LA   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN EVANGELINE PARISH ALONG HWY 104..
            HWY 106... 29 SOUTH...BEAVER RD...OAKDALE RD

1224 PM     FUNNEL CLOUD     3 W MAMOU               30.63N 92.47W
05/31/2012                   EVANGELINE         LA   LAW ENFORCEMENT

            SHERIFF RELAYED PUBLIC REPORT OF A FUNNEL CLOUD WEST OF
            MAMOU ON HWY 104

1224 PM     FUNNEL CLOUD     2 W MAMOU               30.63N 92.45W
05/31/2012                   EVANGELINE         LA   BROADCAST MEDIA

            LOCAL MEDIA RELAYED PUBLIC REPORT OF FUNNEL CLOUD IN THE
            MAMOU AREA.

1252 PM     FUNNEL CLOUD     CHATAIGNIER             30.57N 92.32W
05/31/2012                   EVANGELINE         LA   PUBLIC

            PUBLIC REPORTED SEEING A FUNNEL CLOUD

1254 PM     TSTM WND DMG     BEAVER                  30.80N 92.57W
05/31/2012                   EVANGELINE         LA   LAW ENFORCEMENT

            SHERIFF REPORTING MULTIPLE TREES DOWN AND POWER LINES
            ALONG HWY 10

0108 PM     HAIL             LAFAYETTE               30.22N 92.03W
05/31/2012  E0.25 INCH       LAFAYETTE          LA   BROADCAST MEDIA

            MEDIA RELAYED PUBLIC REPORTS OF PEA SIZED HAIL IN
            LAFAYETTE

0108 PM     TSTM WND DMG     OPELOUSAS               30.52N 92.08W
05/31/2012                   ST. LANDRY         LA   LAW ENFORCEMENT

            *** 1 INJ *** A TREE FELL ON A HOUSE ON VINCENT ST IN
            OPELOUSAS. ALONG WITH REPORT THERE ARE REPORTS OF PEA
            SIZED HAIL

0121 PM     TSTM WND DMG     EUNICE                  30.49N 92.42W
05/31/2012                   ST. LANDRY         LA   BROADCAST MEDIA

            REPORT OF A TREE LEANING ON POWER LINES AT THE
            INTERSECTION OF ELM ST AND S. 3RD ST.

0121 PM     LIGHTNING        1 SE EUNICE             30.48N 92.41W
05/31/2012                   ST. LANDRY         LA   BROADCAST MEDIA

            MEDIA REPORTED THAT LIGHTNING STRUCK A HOUSE ON
            PERCHVILLE RD JUST OUTSIDE OF EUNICE LA STARTING A FIRE
            ENGULFING THE HOUSE IN FLAMES. NO REPORTED INJURIES.

&&

RDEAL
Special weather statement, May 31, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
821 PM CDT THU MAY 31 2012

LAZ044-053-010215-
LAFAYETTE LA-IBERIA LA-
821 PM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE AND IBERIA PARISHES
UNTIL 915 PM CDT...

AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF SCOTT...MOVING EAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SCOTT BY 830 PM...
  CARENCRO BY 840 PM...
  LAFAYETTE BY 850 PM...
  BROUSSARD AND YOUNGSVILLE BY 915 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3001 9198 3003 9196 3007 9206 3013 9209
      3011 9213 3020 9225 3022 9224 3024 9218
      3031 9213 3031 9195 3028 9195 3026 9197
      3023 9194 3019 9198 3018 9192 3015 9191
      3008 9195 3006 9190 2998 9194

LANDRENEAU

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:26 AM CDTSpecial Marine WarningLCH64 min
Jun 1, 3:26 AM CDTSpecial Marine WarningLCH64 min

Nearby

Special Weather Statements in Louisiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.